Vol. 125, No. 2, 1986

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Global existence and uniqueness results for singular solutions of the capillarity equation

Marie-Françoise Bidaut-Véron

Vol. 125 (1986), No. 2, 317–333
Abstract

We study the singular solutions of the capillarity equation

div ∘--Dv-----= Kv   in RN ,
1+ |Dv |2

with a K < 0. We prove the global existence of a rotationally symmetric solution. We prove the uniqueness of a symmetric solution negative and concave near the origin.

Mathematical Subject Classification 2000
Primary: 35J60
Secondary: 58E15
Milestones
Received: 2 July 1985
Published: 1 December 1986
Authors
Marie-Françoise Bidaut-Véron
Laboratoire de Mathematiques et Physique Theorique
Faculte des Sciences et Techniques Parc Grandmont
37200 Tours
France